# SDR AALA201807110002

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 52,891 hours, 21,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A57102
- Condition: Corroded
- Location: Bs 993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  FOUND ON THE AFT CABIN ZEE ANGLE, BS 993, BETWEEN LBL 33 TO LBL 46.  REPLACED THE ANGLE IAW  SRM 51-40-02 AND  SRM 51-10-02, PARAGRAPH 8.
